Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 2, NWS Green Bay, WI

January 14, 2018Marinette County, Wisconsin; Menominee County, Michigan

NWS Green Bay, WI issued this river flood warning at Jan 14, 2018, 9:20 PM CST for Marinette County, Wisconsin; Menominee County, Michigan. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Jan 14, 2018, 9:20 PM CST (03:20 UTC)
Expired
Jan 19, 2018, 11:20 AM CST
In force
5 days
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Menominee County, MI, Marinette County, WI

The radar

The Green Bay radar (KGRB), 112 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Menominee River near Pembine (PBIW3).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
18.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04066003, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

555 
WGUS43 KGRB 150320
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
920 PM CST Sun Jan 14 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Michigan...Wisconsin... 

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

MIC109-WIC075-151820-
/O.NEW.KGRB.FL.W.0002.180115T0320Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T0200Z.000000T0000Z.NO/
920 PM CST Sun Jan 14 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Menominee River near Pembine.
* At  8:00 PM Sunday the stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
9 follow-up statements
811 
WGUS83 KGRB 151623
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1023 AM CST Mon Jan 15 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-160723-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
1023 AM CST Mon Jan 15 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  8:00 AM Monday the stage was 16.5 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
700 
WGUS83 KGRB 160258
FLSGRB

Flood Statement
National Weather Service Green Bay WI
858 PM CST Mon Jan 15 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-161758-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
858 PM CST Mon Jan 15 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  8:00 PM Monday the stage was 16.3 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
161 
WGUS83 KGRB 161445
FLSGRB

Flood Statement
National Weather Service Green Bay WI
845 AM CST Tue Jan 16 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

The next scheduled routine statement will be issued this evening.

&&

MIC109-WIC075-170545-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
845 AM CST Tue Jan 16 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At 8:00 AM Tuesday the stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
588 
WGUS83 KGRB 170255
FLSGRB

Flood Statement
National Weather Service Green Bay WI
855 PM CST Tue Jan 16 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-171755-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
855 PM CST Tue Jan 16 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  8:00 PM Tuesday the stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
160 
WGUS83 KGRB 171301
FLSGRB

Flood Statement
National Weather Service Green Bay WI
701 AM CST Wed Jan 17 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-180401-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
701 AM CST Wed Jan 17 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  6:00 AM Wednesday the stage was 16.1 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
170 
WGUS83 KGRB 180159
FLSGRB

Flood Statement
National Weather Service Green Bay WI
759 PM CST Wed Jan 17 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-181659-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
759 PM CST Wed Jan 17 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  7:00 PM Wednesday the stage was 16.2 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
317 
WGUS83 KGRB 181637
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1037 AM CST Thu Jan 18 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued this evening.

&&

MIC109-WIC075-190737-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
1037 AM CST Thu Jan 18 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At 10:00 AM Thursday the stage was 16.0 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.0 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.   

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
070 
WGUS83 KGRB 190227
FLSGRB

Flood Statement
National Weather Service Green Bay WI
827 PM CST Thu Jan 18 2018

...The Flood Warning continues for the following rivers in 
Michigan...Wisconsin...

  Menominee River near Pembine affecting Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-191727-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.000000T0000Z.NO/
827 PM CST Thu Jan 18 2018

The Flood Warning continues for
  The Menominee River near Pembine.
* At  7:00 PM Thursday the stage was 16.4 feet. 
* Flood stage is 16.0 feet. 
* Impacts at 16.1 feet. An ice jam is likely occurring.  Flooding 
  affects mainly lowland and forested land adjacent to the river.  
  Water and ice buildups may also be occurring downstream, especially
  near river bends and bridges. Water and ice levels may fluctuate 
  during very cold periods.  

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$
564 
WGUS83 KGRB 191720
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1120 AM CST Fri Jan 19 2018

...The Flood Warning is cancelled for the following rivers in 
Michigan...Wisconsin...


  Menominee River near Pembine AFFECTING Menominee and Marinette 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

MIC109-WIC075-191750-
/O.CAN.KGRB.FL.W.0002.000000T0000Z-180119T1720Z/
/PBIW3.1.ER.180114T1745Z.180115T1345Z.180119T0722Z.NO/
1120 AM CST Fri Jan 19 2018

The Flood Warning is cancelled for
  The Menominee River near Pembine.
* At  8:00 AM Friday the stage was 15.5 feet and falling. 
* Flood stage is 16.0 feet. 
* Impacts at 15.0 feet. There was a minor ice Jam downstream of the 
  Pemene Falls during the winter season. Warmer weather has cleared
  out much of the ice
* Fluctuations may occur this weekend.

&&

LAT...LON 4558 8776 4532 8783 4535 8793 4558 8785


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Jan 14, 4:59 PM CST, 4 hours 21 minutes earlier.

Area forecast discussion, Jan 14, 4:59 PM CST, 4 hours 21 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
459 PM CST Sun Jan 14 2018

Updated aviation portion for 00Z TAF issuance

.SHORT TERM...Tonight and Monday
Issued at 156 PM CST Sun Jan 14 2018

The main forecast concern remains snow accumulation potential
across the entire forecast area tonight through Monday (and
beyond).

The 19z MSAS surface analysis showed a weak area of low pressure
over northwest MN and strong high pressure over the eastern Great
Lakes/Appalachians. A southerly wind between these two weather
features has brought somewhat warmer air into the region, along
with a deck of low clouds that has overspread all but far eastern
WI. Radar mosaic and ground truth indicated light snow or flurries
had reached western WI at mid-afternoon.

The clipper low pressure is still forecast to dive southeast from
the Upper Mississippi Valley to roughly northern IL tonight,
followed closely by a shortwave trough that will amplify into a
closed upper low. An initial surge of WAA will aid in saturation
late this afternoon/early this evening with light snow over the
entire forecast area by mid-evening. While most locations should
see 2-4" of accumulation by daybreak, the main concern to be the
lakeshore counties as winds back to the southeast later tonight to
add lake enhancement/lake effect to the synoptic snow. This would
raise totals overnight to 2-5" for Manitowoc/Kewaunee counties,
4-8" for Door County. Anticipate temperatures to reach their lows
early this evening, then be either steady or slowly rise through
the night.

The surface low is progged to slow and pivot northeast toward
southern Lake MI or southwest Lower MI on Monday as the closed
upper low settles toward southern WI by 00z Tuesday. During this
process, winds will continue to back and be more east-northeast,
thus easing (a bit) the lake enhancement/effect over Door County.
Nonetheless, there will be a general increase in accumulation
numbers for our lakeshore counties versus inland counties. Models
still show an inverted surface trough extended from the surface
low west-northwest toward west-central WI. Between this feature,
moisture wrapping around the system and shortwave energy moving
around the upper low, light snow will continue over northeast WI
through the day. Accumulation totals between tonight and Monday
are forecast to range from 4-6" inland, 6-8" Manitowoc/Kewaunee
and 7-10" Door County (local 12" possible). Have kept headlines
alone as they appear well-placed. Max temperatures to be in the
15-20 degree range central WI, 20-25 degree range eastern WI.

.LONG TERM...Monday Night Through Sunday
Issued at 156 PM CST Sun Jan 14 2018

Lingering snowfall Monday night will be the first issue during
this period. After a brief period of cold air through mid week, a
a moderating temperature trend is expected for the remainder of
the week with a chance for more precipitation perhaps next
weekend.

Ongoing headlines will likely be in effect for Monday night as the
storm system slowly departs southeast of the area. Northeast flow
will tend to support continued lake enhanced snows along the
lakeshore. Eventually winds turn more north late Monday night into
Tuesday to end the lake effect snows along Lake Michigan but
increase the potential of Lake effect snows over Vilas County.

Cold Dry air works into area later Tuesday through Wednesday.
Winds turn more westerly to end the Lake effect snows across the
far north.  Moderating trend later in the week may also include
a period of blustery west then southwest winds.

Next chance of precipitation toward next week. Progs are all over
the place with this system, with the latest trend is more south
and perhaps precipitation type will be more snow vs a mix over
parts of central and east central Wisconsin.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 459 PM CST Sun Jan 14 2018

Despite VFR conditions at TAF issuance, conditions will
deteriorate rapidly from west to east this evening as a clipper
system dives south from the Upper Mississippi Valley toward
northern IL. Cigs will quickly lower to MVFR conditions, while
vsbys drop to IFR once the snow develops and remain in these
respective categories for the rest of tonight through Monday.
Vsbys may lower to LIFR over the eastern TAF sites late tonight
into Monday morning as lake enhancement will bring heavier snows
to these locations.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until midnight CST Monday night for
WIZ005-010-011-018>020-030-031-035>038-045-048.

Winter Weather Advisory from 8 PM this evening to midnight CST
Monday night for WIZ012-013-021-039-049-073-074.

Winter Storm Warning from 8 PM this evening to 6 AM CST Tuesday
for WIZ022-040-050.
&&

SHORT TERM.....AK
LONG TERM......TDH
AVIATION.......Kurimski
Hazardous weather outlook, Jan 14, 2:10 PM CST, 7 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
210 PM CST Sun Jan 14 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-152015-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
210 PM CST Sun Jan 14 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Snow is expected to overspread the region tonight. The snow may
become heavy at times over Door county. Untreated roads, bridges,
sidewalks and parking lots will become slippery.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Snow will continue Monday into Monday night, resulting in
hazardous travel conditions throughout the region. The snow is
expected to be heavy at times near Lake Michigan.

A widespread 4 to 6 inch snowfall is expected across much of the
area through Monday night. Snowfall totals of 8 to 13 inches are
expected across Door county, with 7 to 10 inches across Kewaunee
and Manitowoc counties. Winter Weather Advisories have been posted
for inland areas, with Winter Storm Warnings along the Lake
Michigan shoreline.

Cold air pouring into the area on north winds may produce an
additional 1 to 2 inches of lake-effect snow over Vilas County
on Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall totals tonight through
Monday night.

LMZ521-522-541>543-152015-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
210 PM CST Sun Jan 14 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

Snow squalls will greatly restrict visibilities at times tonight.
Freezing spray is also possible.

.DAYS TWO THROUGH SEVEN...Monday through Sunday

Snow squalls may continue to restrict visibility at times Monday
and Monday night.

AK/TDH

In the hours before

Special weather statement, Jan 14, 6:27 PM CST, 2 hours 53 minutes before
Special Weather Statement
National Weather Service Green Bay WI
627 PM CST Sun Jan 14 2018

WIZ005-010-011-018-019-150330-
Vilas-Oneida-Forest-Lincoln-Langlade-
627 PM CST Sun Jan 14 2018

...SNOW INCREASING THIS EVENING...

Snow will continue to increase from west to east this evening
across north central Wisconsin. Snow accumulations of around 2
inches are expected through midnight. In addition to the snow,
bitterly cold temperatures in the single digits will make treating
the falling snow difficult on area roadways. A Winter Weather
Advisory is in effect for the area and motorists should exercise
caution when traveling tonight.

WIZ020-030-031-035>038-045-048-150330-
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-
Waushara-Winnebago-
627 PM CST Sun Jan 14 2018

...SNOW INCREASING THIS EVENING...

Snow will continue to increase from west to east this evening
across central Wisconsin. Snow accumulations of around 2 inches
are expected through midnight. In addition to the snow, bitterly
cold temperatures around ten degrees will make treating the
falling snow difficult on area roadways. A Winter Weather Advisory
is in effect for the area and motorists should exercise caution
when traveling tonight.

Kurimski
Special weather statement, Jan 14, 8:36 PM CST, 44 minutes before
Special Weather Statement
National Weather Service Green Bay WI
836 PM CST Sun Jan 14 2018

WIZ005-010>012-018-019-150600-
Vilas-Oneida-Forest-Florence-Lincoln-Langlade-
836 PM CST Sun Jan 14 2018

...LIGHT TO MODERATE SNOW EXPECTED THIS EVENING...

Light to moderate snow will continue this evening across north
central Wisconsin. Snow accumulations of around 2 inches are
expected through midnight. In addition to the snow, bitterly cold
temperatures in the single digits will make treating the falling
snow difficult on area roadways. A Winter Weather Advisory is in
effect for the area and motorists should exercise caution when
traveling tonight.

WIZ020-030-031-035>037-045-150600-
Menominee-Marathon-Shawano-Wood-Portage-Waupaca-Waushara-
836 PM CST Sun Jan 14 2018

...LIGHT TO MODERATE SNOW EXPECTED THIS EVENING...

Light to moderate snow will continue this evening across central
Wisconsin. Snow accumulations of around 2 inches are expected
through midnight. In addition to the snow, bitterly cold
temperatures around ten degrees will make treating the falling
snow difficult on area roadways. A Winter Weather Advisory is in
effect for the area and motorists should exercise caution when
traveling tonight.

WIZ038-039-048-049-150600-
Outagamie-Brown-Winnebago-Calumet-
836 PM CST Sun Jan 14 2018

...SNOW INCREASING THIS EVENING...

Snow will increase from west to east this evening across the Fox
Valley. Snow accumulations of around 1 inch is expected through
midnight. In addition to the snow, cold temperatures in the middle
teens will make treating the falling snow difficult on area
roadways. A Winter Weather Advisory is in effect for the area and
motorists should exercise caution when traveling tonight.

WIZ013-021-073-074-150600-
Northern Marinette County-Northern Oconto County-
Southern Marinette County-Southern Oconto County-
836 PM CST Sun Jan 14 2018

...SNOW INCREASING THIS EVENING...

Snow will increase from west to east this evening across Marinette
and Oconto Counties. Snow accumulations of around 1 inch is
expected through midnight. In addition to the snow, cold
temperatures in the middle teens will make treating the falling
snow difficult on area roadways. A Winter Weather Advisory is in
effect for the area and motorists should exercise caution when
traveling tonight.

WIZ022-040-050-150600-
Door-Kewaunee-Manitowoc-
836 PM CST Sun Jan 14 2018

...LAKE EFFECT SNOW BAND WILL MOVE ONSHORE THIS EVENING...

A lake effect snow band over Lake Michigan will continue moving
onshore across Door, Kewaunee and Manitowoc Counties this evening.
Snow accumulations of 1 to 3 inches are expected through
midnight with the highest amounts over Door County. In addition
to the snow, cold temperatures in the middle to upper teens will
make treating the falling snow difficult on area roadways. A
Winter Storm Warning is in effect for the area and motorists
should exercise caution when traveling tonight.

Kurimski

Nearby

River Flood Warnings in Wisconsin, 2018River Flood Warnings in Michigan, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.